# SDR AWXA200400122

- Difficulty date: January 8, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812188
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF FLOOR SUPPORT UPPER TEE BETWEEN BS 1006-1016, RBL 8, WL 208.  MAINTENANCE REMOVED CORRODED FLOOR SUPPORT FROM BS 1006 TO BS 1016, RBL 8; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT PER DWG 65-46812-188; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 8 & 12 PG 1, 38 & 45. CORROSION LEVEL DETERMINATION CHANGED FROM LEVEL II TO LEVEL 1 DUE TO AREA WAS PREVIOUSLY REWORKED.
